Welcome to the Phobics Awareness Forums.
Driving 468x60
Results 1 to 3 of 3
  1. #1
    hey friends it is bennysmom well i had a bad side effect with my zolfot i was taking for my depression related to my bipolar it put me inot a worse depression errrrrrr.anywasy my dr switched me to whellbutrinxl 150 was on it and did it help them,thanks to all hugs i love ya
    love bennysmom

  2. #2
    Senior Member
    Join Date
    Nov 2006
    Location
    USA ,,,
    Posts
    2,250



    HI MOM!!!!! I'M SORRY ABOUT THE SIDE EFFECTS FROM THE ZOLOFT......IT WILL TAKE TIME FOR THE WELLBUTRIN TO GIVE IT'S FULL EFFECT....SO MOM YOU HANG IN THERE OK??? I KNOW THINGS WILL GET STRAIGHTENED OUT FOR YOU !!! LOV YA MOM FLORENCE

    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

  3. #3
    Senior Member
    Join Date
    Oct 2011
    Location
    Hattiesburg, MS
    Posts
    253
    Are you still here Mom? :-) Looking up older posts..

 

 

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Panic Large